Alert archive / Oklahoma / Flash Flood Warnings in 2020

Flash Flood Warning 32, NWS Tulsa, OK

August 14, 20204 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at Aug 14, 2020, 7:03 AM CDT for 4 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2020, 7:03 AM CDT (12:03 UTC)
Expired
Aug 14, 2020, 10:00 AM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Ottawa County, OK

The radar

The Tulsa radar (KINX), 70 km from the middle of the area, began a volume at 12:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 0.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2020-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1047 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2020-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1047 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
956 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

332 
WGUS54 KTSA 141203
FFWTSA
OKC035-041-097-115-141500-
/O.NEW.KTSA.FF.W.0032.200814T1203Z-200814T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
703 AM CDT Fri Aug 14 2020

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Southeastern Craig County in northeastern Oklahoma...
  Northwestern Delaware County in northeastern Oklahoma...
  Southwestern Ottawa County in northeastern Oklahoma...
  Northeastern Mayes County in northeastern Oklahoma...

* Until 1000 AM CDT.

* At 702 AM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is ongoing or
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that may experience flooding include...
  Vinita...                         Jay...
  Afton...                          Langley...
  Bernice...                        Ketchum...
  Spavinaw...                       Bluejacket...
  Disney...                         Big Cabin...
  Pensacola...                      Cherokee State Park...
  Bernice State Park...             Spavinaw State Park...
  Cleora...                         Chloeta...
  White Oak...                      Disney Little Blue State Park...
  Zena...                           Pyramid Corners...

Additional rainfall amounts of 2 to 3 inches are possible in the 
warned area.

This includes Interstate 44 between mile markers 276 and 298.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3679 9494 3639 9474 3637 9509 3663 9530
      3683 9518

FLASH FLOOD...RADAR INDICATED

$$
3 follow-up statements
879 
WGUS74 KTSA 141251
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
751 AM CDT Fri Aug 14 2020

OKC035-041-097-115-141500-
/O.CON.KTSA.FF.W.0032.000000T0000Z-200814T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Craig OK-Delaware OK-Ottawa OK-Mayes OK-
751 AM CDT Fri Aug 14 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTHEASTERN CRAIG...NORTHWESTERN DELAWARE...SOUTHWESTERN OTTAWA AND
NORTHEASTERN MAYES COUNTIES...

At 747 AM CDT, Doppler radar indicated a band of thunderstorms 
producing heavy rain across the warned area. Radar estimates 5 to 8 
inches of rain have fallen, which is likely causing life threatening 
flash flooding in some areas.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that may experience flooding include...
Vinita...                         Jay...
Afton...                          Langley...
Bernice...                        Ketchum...
Spavinaw...                       Bluejacket...
Disney...                         Pensacola...
Cherokee State Park...            Bernice State Park...
Spavinaw State Park...            Cleora...
Chloeta...                        Disney Little Blue State Park...
Zena...                           Pyramid Corners...

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

This includes Interstate 44 between mile markers 279 and 298.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Move to higher ground now. Act quickly to 
protect your life.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3679 9494 3639 9474 3637 9509 3666 9525
      3683 9518

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$
688 
WGUS74 KTSA 141254 CCA
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
754 AM CDT Fri Aug 14 2020

OKC035-041-097-115-141500-
/O.COR.KTSA.FF.W.0032.000000T0000Z-200814T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Craig OK-Delaware OK-Ottawa OK-Mayes OK-
754 AM CDT Fri Aug 14 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTHEASTERN CRAIG...NORTHWESTERN DELAWARE...SOUTHWESTERN OTTAWA AND
NORTHEASTERN MAYES COUNTIES...

At 753 AM CDT, Doppler radar indicated a band of thunderstorms 
producing heavy rain across the warned area. Radar estimates 5 to 8 
inches of rain have fallen, which is likely causing life threatening 
flash flooding in some areas.

HAZARD...Life threatening flash flooding. Heavy rain producing flash 
         flooding.

SOURCE...Radar indicated.

IMPACT...Life threatening flash flooding of creeks and streams, 
         urban areas, highways, streets and underpasses.

Some locations that may experience flooding include...
Vinita...                         Jay...
Afton...                          Langley...
Bernice...                        Ketchum...
Spavinaw...                       Bluejacket...
Disney...                         Pensacola...
Cherokee State Park...            Bernice State Park...
Spavinaw State Park...            Cleora...
Chloeta...                        Disney Little Blue State Park...
Zena...                           Pyramid Corners...

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

This includes Interstate 44 between mile markers 279 and 298.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Move to higher ground now. Act quickly to 
protect your life.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3679 9494 3639 9474 3637 9509 3666 9525
      3683 9518

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$
046 
WGUS74 KTSA 141324
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
824 AM CDT Fri Aug 14 2020

OKC115-141331-
/O.CAN.KTSA.FF.W.0032.000000T0000Z-200814T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ottawa OK-
824 AM CDT Fri Aug 14 2020

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN OTTAWA COUNTY IS
CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 3663 9495 3639 9474 3638 9497 3649 9512
      3669 9521 3667 9511 3662 9506

$$

OKC035-041-097-141500-
/O.CON.KTSA.FF.W.0032.000000T0000Z-200814T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Craig OK-Delaware OK-Mayes OK-
824 AM CDT Fri Aug 14 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTHEASTERN CRAIG...NORTHWESTERN DELAWARE AND NORTHEASTERN MAYES
COUNTIES...

At 821 AM CDT, Doppler radar indicated a few isolated thunderstorms 
producing heavy rain across the warned area. Radar estimates 5 to 8 
inches of rain have fallen, which is likely causing life threatening 
flash flooding in some areas.

HAZARD...Life threatening flash flooding. Heavy rain producing flash 
         flooding.

SOURCE...Radar indicated.

IMPACT...Life threatening flash flooding of creeks and streams, 
         urban areas, highways, streets and underpasses.

Some locations that may experience flooding include...
Vinita...                         Jay...
Langley...                        Ketchum...
Disney...                         Cleora...
Chloeta...                        Cherokee State Park...
Zena...                           Disney Little Blue State Park...

Additional rainfall amounts of up to an inch are possible in the 
warned area, however most of the thunderstorm activity is expected 
to slowly weaken through mid morning.  

This includes Interstate 44 between mile markers 282 and 286.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Move to higher ground now. Act quickly to 
protect your life.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3663 9495 3639 9474 3638 9497 3649 9512
      3669 9521 3667 9511 3662 9506

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 14, 6:10 AM CDT, 53 minutes earlier.

Area forecast discussion, Aug 14, 6:10 AM CDT, 53 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
610 AM CDT Fri Aug 14 2020

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Scattered thunderstorms will impact KFSM, and possibly KFYV
and KXNA, through 14-15Z. Expect areas of MVFR cigs and vsbys
in the rain areas along with locally gusty winds. Otherwise,
VFR conditions will prevail.

&&

.PREV DISCUSSION... /Issued 413 AM CDT Fri Aug 14 2020/

DISCUSSION...
MCS is currently ongoing across far Eastern Oklahoma and Northwest
Arkansas early this morning. This complex was continuing to
develop along the 850-mb moisture axis and on the northern
periphery of 850-mb frontogenetic forcing. All of this resided on
the eastern periphery of the instability axis which has allowed
for a continued severe potential with damaging winds of 60 to 70
mph being the main threat. 30-40KT deep layer shear values could
allow for a secondary threat of large hail. Storm movement has
been around 30-35 mph...though with continued storm
development training over the same locations and some rain rates
greater than 1 inch/hr...periods of heavy rainfall creating flash
flooding conditions will also continue to be possible. Thus will
continue current flash flood watch through mid morning as
localized amounts of 3-4 inches remain possible.

Through the mid morning hours...the MCS is expected to continue to
push southeast through far Eastern Oklahoma and West Central
Arkansas with a limited severe potential and locally heavy
rainfall. Latest short term solutions continue to indicate the
majority of the activity exiting the CWA around/shortly after 15z
with precip tapering off over West Central Arkansas around 18z.
There is a non-zero chance that isolated additional development
may occur within the higher terrain of Northwest Arkansas during
the afternoon hours...though will hold pops just below mentionable
criteria.

This afternoon...warm and humid conditions are forecast with
dewpoints in the mid 70s for much of the CWA. Some upper 70
dewpoints may also be possible from recent rains. These conditions
will aid in afternoon temps climbing into the mid 90s underneath
mostly clear to partly cloudy skies for the western portion of the
forecast area to upper 80s and lower 90s across today's rain
footprint over far Eastern Oklahoma and Northwest Arkansas. In
response...heat index values of 105 to around 109 degrees could
be possible mainly along and west of Highway 75 and Indian Nations
Turnpike in Eastern Oklahoma. Thus...will go ahead and issue a
heat advisory for these locations this afternoon.

Overnight tonight...a cold front...associated with a low pressure
system forecast to push eastward through the Northern Plains...is
forecast to drop into the Central Plains where additional storm
development will be possible. There is a non-zero potential that
some of this development tries to make a run toward Northeast
Oklahoma late. However...latest thinking would that any precip
should be weakening as it approaches. Thus...mostly clear to
scattered cloud cover should help to keep lows tonight in the
low/mid 70s for much of the CWA.

Hot and humid conditions continue Saturday ahead of the
approaching cold front with heat index values again around 105
degrees possible over parts of Eastern Oklahoma. Another heat
advisory may be needed if these numbers continue to be forecast.
The cold front looks to move into the CWA Saturday night and
continue to push southward through the region Sunday. There
remains some uncertainty with precip potential with the front and
for now will continue to hold off on mentionable precip as it
moves through. The greater precip chances may be Sunday night into
Monday morning across Southeast Oklahoma before the associated
upper wave exits the region. Behind the cold front...cooler and
drier conditions will be possible into the first half of next week
with high temps in the 80s forecast as the ridge of high pressure
expands over the Western CONUS allowing for northerly upper level
flow over the Plains.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   95  74  94  70 /   0   0   0  10
FSM   92  73  95  73 /  50   0  10   0
MLC   96  74  95  73 /  10   0   0  10
BVO   94  72  91  64 /   0  10  10  10
FYV   89  70  90  67 /  40   0  10   0
BYV   89  69  92  67 /  20  10  10  10
MKO   92  73  93  71 /  10   0   0  10
MIO   92  71  90  65 /  20   0  10   0
F10   95  73  94  70 /   0   0   0  10
HHW   98  75  97  75 /  20   0  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 8 AM CDT this morning for OKZ062-063-068-
     069-072.

     Heat Advisory from noon today to 8 PM CDT this evening for
     OKZ049-053>055-059-060-064>066-071-073.

AR...Flash Flood Watch until 8 AM CDT this morning for ARZ010-019-020-
     029.

&&

AVIATION.....18
Hazardous weather outlook, Aug 14, 5:03 AM CDT, 2 hours before
Hazardous Weather Outlook
National Weather Service Tulsa OK
503 AM CDT Fri Aug 14 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
503 AM CDT Fri Aug 14 2020

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Far Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Limited.
	AREA...Far Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DANGEROUS HEAT.
	RISK...Elevated.
	AREA...Much of Eastern Oklahoma.
	ONSET...Early Afternoon.

DISCUSSION...
A thunderstorm complex will continue to push through far eastern
Oklahoma and northwest Arkansas early this morning. A limited
severe potential will remain possible with locally damaging winds
being the main threat. Locally heavy rainfall which could create
flash flooding conditions will also be possible early this
morning as storms continue to move over the same locations. A
flash flood watch is in effect into the mid morning hours for much
of these locations where 1 to 2 inches with locally higher 3 to 4
inches could be possible. Majority of this activity is forecast
to exit the region by late morning.

This afternoon, hot and humid conditions are expected with heat
index values of 105 to near 109 degrees possible for parts of
eastern Oklahoma. The greater potential looks to be west of
a line from Bartlesville to Hugo. A heat advisory is in effect
this afternoon through 8 PM for these locations. Conditions should
improve during the evening hours.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Dangerous Heat Potential.
SUNDAY AND MONDAY...Thunderstorm Potential.
TUESDAY THROUGH THURSDAY...No Hazards.

EXTENDED DISCUSSION...
Hot and humid conditions are expected for much of the region
again Saturday ahead of a cold front forecast to move into eastern
Oklahoma and northwest Arkansas Saturday night and Sunday. A
chance of showers and thunderstorms will be possible Sunday night
into Monday morning across Southeast Oklahoma before the upper
level low pressure system exits the region. Behind the cold front,
cooler and drier conditions are forecast into the first half of
next week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Aug 14, 4:18 AM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
418 AM CDT Fri Aug 14 2020

ARZ020-140945-
Franklin AR-
418 AM CDT Fri Aug 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FRANKLIN COUNTY
UNTIL 445 AM CDT...

At 418 AM CDT, strong thunderstorms were located along a line
extending from 4 miles northwest of Branch to 2 miles east of Fort
Chaffee. Movement was east at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Charleston...                     Branch...
Ratcliff...                       Caulksville...
Peter Pender...

LAT...LON 3531 9385 3532 9392 3523 9392 3523 9402
      3522 9403 3522 9408 3538 9407 3536 9381
      3531 9381
TIME...MOT...LOC 0918Z 286DEG 38KT 3536 9399 3522 9402
Local storm report, Aug 14, 4:37 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
437 AM CDT FRI AUG 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 AM     TSTM WND DMG     2 ENE GREENWOOD         35.23N 94.22W
08/14/2020                   SEBASTIAN          AR   TRAINED SPOTTER

            MULTIPLE BRANCHES UP TO A FOOT IN DIAMETER DOWN. THIS
            REPORT LOCATION PREVIOUSLY ESTIMATED WIND GUSTS OF 60MPH.

&&

SNIDER
Special weather statement, Aug 14, 5:39 AM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
539 AM CDT Fri Aug 14 2020

OKZ057-062-063-141115-
Craig OK-Delaware OK-Mayes OK-
539 AM CDT Fri Aug 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CRAIG...DELAWARE AND
NORTHEASTERN MAYES COUNTIES UNTIL 615 AM CDT...

At 538 AM CDT, a strong thunderstorm was located 3 miles east of
Disney, moving southeast at 35 mph.

Penny size hail will be possible with this storm.

Locations in or near the path include...
Vinita...                         Jay...
Langley...                        Bernice...
Ketchum...                        Spavinaw...
Disney...                         Cherokee State Park...
Bernice State Park...             Cleora...
Chloeta...                        Spavinaw State Park...
Lake Eucha State Park...          Disney Little Blue State Park...
Zena...

This includes Interstate 44 between mile markers 281 and 286.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3667 9500 3667 9492 3640 9460 3636 9459
      3620 9498 3662 9519 3669 9500
TIME...MOT...LOC 1038Z 313DEG 31KT 3650 9495
Special weather statement, Aug 14, 6:16 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
616 AM CDT Fri Aug 14 2020

OKZ057-058-062-063-141200-
Craig OK-Delaware OK-Ottawa OK-Mayes OK-
616 AM CDT Fri Aug 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CRAIG...DELAWARE...
SOUTHWESTERN OTTAWA AND NORTHEASTERN MAYES COUNTIES UNTIL 700 AM
CDT...

At 615 AM CDT, strong thunderstorms were located along a line
extending from 2 miles north of Vinita to near Kansas. Movement was
southeast at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Siloam Springs...                 Vinita...
Jay...                            Grove...
Afton...                          West Siloam Springs...
Langley...                        Colcord...
Kansas...                         Bernice...
Ketchum...                        Spavinaw...
Bluejacket...                     Disney...
Oaks...                           Pensacola...
Hoot Owl...                       Honey Creek State Park...
Cherokee State Park...            Rose...

This includes Interstate 44 between mile markers 278 and 300.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3684 9501 3655 9462 3650 9462 3616 9456
      3616 9505 3679 9531
TIME...MOT...LOC 1115Z 310DEG 19KT 3667 9517 3619 9478
Local storm report, Aug 14, 6:55 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
655 AM CDT FRI AUG 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 AM     HEAVY RAIN       KETCHUM                 36.52N 95.02W
08/14/2020  M6.51 INCH       CRAIG              OK   PUBLIC

            A PERSONAL WEATHER STATION IN KETCHUM AS OF 654AM IS
            REPORTING RAINFALL RATES OF NEAR 3.5 INCHES PER HOUR WITH
            AN OVERNIGHT TOTAL OF 6.51 INCHES WITH VERY HEAVY RAIN
            STILL FALLING.

&&

SNIDER
Special weather statement, Aug 14, 6:56 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
656 AM CDT Fri Aug 14 2020

OKZ057-058-062-063-141230-
Craig OK-Delaware OK-Ottawa OK-Mayes OK-
656 AM CDT Fri Aug 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CRAIG...DELAWARE...
SOUTHWESTERN OTTAWA AND NORTHEASTERN MAYES COUNTIES UNTIL 730 AM
CDT...

At 655 AM CDT, strong thunderstorms were located along a line
extending from 2 miles east of Vinita to 5 miles southeast of Kansas.
Movement was southeast at 30 mph.

Nickel size hail will be possible with these storms.

Locations in or near the path include...
Siloam Springs...                 Vinita...
Jay...                            Grove...
Afton...                          West Siloam Springs...
Langley...                        Colcord...
Kansas...                         Bernice...
Ketchum...                        Spavinaw...
Bluejacket...                     Disney...
Oaks...                           Pensacola...
Hoot Owl...                       Honey Creek State Park...
Cherokee State Park...            Rose...

This includes Interstate 44 between mile markers 278 and 300.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3684 9501 3655 9462 3650 9462 3616 9456
      3616 9505 3679 9531
TIME...MOT...LOC 1155Z 315DEG 24KT 3664 9511 3616 9473

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 9:32 PM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Delaware, Mayes, Ottawa12 hr
Aug 14, 1:40 AM CDTSpecial Weather StatementTSAAdair50 min
Aug 14, 2:07 AM CDTSpecial Weather StatementTSAAdair38 min
Aug 14, 2:25 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee3 hr
Aug 14, 2:42 AM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah48 min
Aug 14, 3:06 AM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah39 min
Aug 14, 3:13 AM CDTHeat AdvisoryTSAChoctaw, Craig, Creek, Haskell, Latimer, McIntosh and 12 more17 hr
Aug 14, 3:16 AM CDTFlash Flood WarningTSAAdair, Cherokee4 hr
Aug 14, 3:35 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah40 min
Aug 14, 4:03 AM CDTSevere Thunderstorm WarningTSALeFlore27 min
Aug 14, 5:14 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes3 hr
Aug 14, 5:21 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee3 hr
Aug 14, 5:39 AM CDTSpecial Weather StatementTSADelaware36 min
Aug 14, 6:16 AM CDTSpecial Weather StatementTSACraig, Delaware44 min
Aug 14, 6:26 AM CDTFlash Flood WarningTSAAdair, Cherokee, Craig, Delaware, Mayes3 hr
Aug 14, 6:34 AM CDTFlash Flood WarningTSAAdair, LeFlore, Sequoyah3 hr
Aug 14, 6:56 AM CDTSpecial Weather StatementTSACraig, Delaware34 min
Aug 14, 7:31 AM CDTSpecial Weather StatementTSADelaware59 min
Aug 14, 9:08 AM CDTAreal Flood WarningTSAAdair, Cherokee, Delaware6 hr
Aug 14, 9:14 AM CDTAreal Flood WarningTSAAdair, Sequoyah6 hr
Aug 14, 9:20 AM CDTAreal Flood WarningTSACraig, Delaware, Mayes6 hr
Aug 14, 2:16 PM CDTHeat AdvisoryTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more30 hr

Nearby

Flash Flood Warnings in Oklahoma, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.